# SDR QXEA9700895

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring Strut
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR WOULD NOT OPEN ALL THE WAY.  DEPLANED PASSENGERS THROUGH THE EMERGENCY EXIT.  FOUND AFT GAS SPRING STRUT BENT.  REPLACED SNUBBER, OPERATIONAL CHECK GOOD.
